# SDR CA190503014

- Difficulty date: April 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8202
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 3158523
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DIVERSION CARRIED OUT DUE TO #2 HYDRAULIC FLUID LOSS. MAINTENANCE REPLACED BROKEN HYDRAULIC CHECK VALVE P/N: 3-1582-2-3 LOCATED IN THE TAIL SECTION AND RETURNED THE AIRCRAFT TO SERVICE. (TC# 20190503014)
